Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ctbo

Minocycline and liver enzymes?

my dermo told me since i been taking Minocycline for 2 years i should go off it cause of liver enzymes.Im not really sure what this means does anyone know?im sure its not good but im worried if i go off the Minocycline ill start to break out again.unless he put me on something other than the minocycline.what do you think?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×